# SDR AALA20180203004

- Difficulty date: February 2, 2018
- Submitted: February 8, 2018
- Operation: Air carrier
- Aircraft: N987NN
- Make and model: Boeing 737823
- Aircraft serial: 33247
- Aircraft time: 6,264 hours, 2,514 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT ASSEMBLY AT THE R4 DOOR IS DAMAGED.  REMOVED AND REPLACED THE EMERGENCY LIGHT ASSEMBLY IAW AMM 33-51-01. OPS CHECKED GOOD.
